# SDR DALA2016091306660

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 64,689 hours, 21,760 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ARM / DISARM COVER DOOR LATCHES INOPERTIVE. ADJUSTED THE LT OVERWING DOOR ARM / DISARM COVER. DOOR IS IN SECURED POSITION.
